# SDR UALA2010031500859

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,025 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD TWO EMERGENCY LIGHTS INOP.  REPLACED FUSE, CHECKS OKAY.
